Publication Type:

Journal Article

Source:

Journal of Modern Optics, Taylor & Francis, Volume 58, Number 9, p.761–765 (2011)

URL:

http://www.tandfonline.com/doi/abs/10.1080/09500340.2011.569859

Keywords:

Hermitian phase operator, phase properties of quantised radiation field, Wigner phase distribution

Abstract:

We construct a Hermitian phase operator for the radially integrated Wigner distribution, which is known to be sensitive to phase. We show that this operator is complete and also elucidate a set of complete but non-orthogonal states that seems to be naturally associated with such an operator. Further, we show that our operator satisfies a weak equivalence relation with the Pegg–Barnett operator, thus showing that the essential phase information furnished by both formalisms are the same. It is also shown that this operator gives results which are in agreement with the expected uniform phase distribution of a Fock state.

Notes:

cited By (since 1996)2

Cite this Research Publication

Dr. Subeesh T. and Sudhir, V., “Operator formalism for the Wigner phase distribution”, Journal of Modern Optics, vol. 58, pp. 761–765, 2011.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS